Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 34, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Jun 2, 2016, 6:31 AM CDT for Cotton County, Oklahoma. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 6:31 AM CDT (11:31 UTC)
- Expired
- Jun 5, 2016, 11:06 AM CDT
- In force
- 3 days
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Cotton County, OK
The radar
The Altus AFB radar (KFDR), 35 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Deep Red Creek near Randlett (RNDO2). The gauge peaked at 24.13 ft at Jun 2, 2016, 5:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07311500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
766
WGUS44 KOUN 021131
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
631 AM CDT THU JUN 2 2016
OKC033-022331-
/O.NEW.KOUN.FL.W.0034.160602T1131Z-160605T0920Z/
/RNDO2.2.ER.160602T1024Z.160603T1200Z.160605T0320Z.NO/
631 AM CDT THU JUN 2 2016
The National Weather Service in Norman has issued a
* Flood Warning for
The Deep Red Creek near Randlett.
* until late Saturday night...or until the warning is cancelled.
* At 5:45 AM Thursday the stage was 20.3 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek will continue rising to near 23.4
feet mid Friday morning. The Deep Red Creek will fall below flood
stage late Saturday evening.
* Impact...At 23.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs and is accompanied by flood
depths up to 3 feet with swift currents.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$13 follow-up statements
427
WGUS84 KOUN 021450
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
950 AM CDT THU JUN 2 2016
OKC033-022250-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160604T1630Z/
/RNDO2.2.ER.160602T1024Z.160603T0000Z.160604T1030Z.NO/
950 AM CDT THU JUN 2 2016
The Flood Warning continues for
The Deep Red Creek near Randlett.
* until Saturday morning...or until the warning is cancelled.
* At 8:45 AM Thursday the stage was 22.2 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek will continue rising and crest near
23.4 feet Thursday evening. The Deep Red Creek will fall below
flood stage early Saturday morning.
* Impact...At 23.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs and is accompanied by flood
depths up to 3 feet with swift currents.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$805
WGUS84 KOUN 021913
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
213 PM CDT THU JUN 2 2016
OKC033-030313-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T1630Z/
/RNDO2.2.ER.160602T1024Z.160603T0000Z.160605T1030Z.NO/
213 PM CDT THU JUN 2 2016
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Deep Red Creek near Randlett.
* until Sunday morning...or until the warning is cancelled.
* At 1:45 PM Thursday the stage was 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek will continue rising and crest near
24.5 feet Thursday evening. The Deep Red Creek will fall below
flood stage early Sunday morning.
* Impact...At 25.0 feet...Valley-wide flooding of croplands...
pastures...and local roads occurs and is accompanied by flood
depths up to 5 feet with dangerous currents. Oklahoma State Highway
5B is closed about about eight miles east-northeast of Randlett.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$559
WGUS84 KOUN 030126
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
826 PM CDT THU JUN 2 2016
OKC033-030926-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160606T1115Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160606T0515Z.NO/
826 PM CDT THU JUN 2 2016
...Flood Warning extended until Monday morning...
The Flood Warning continues for
the Deep Red Creek near Randlett
* until Monday morning...or until the warning is cancelled.
* At 7:45 PM Thursday the stage was 24.1 feet.
* Moderate flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage early Monday
morning.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$720
WGUS84 KOUN 031333
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
833 AM CDT FRI JUN 3 2016
OKC033-032133-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T2217Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1617Z.NO/
833 AM CDT FRI JUN 3 2016
The Flood Warning continues for
the Deep Red Creek near Randlett
* until Sunday afternoon...or until the warning is cancelled.
* At 7:45 AM Friday the stage was 23.4 feet.
* Moderate flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage late Sunday
morning.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$731
WGUS84 KOUN 031901
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
201 PM CDT FRI JUN 3 2016
OKC033-040301-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T2015Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1415Z.NO/
201 PM CDT FRI JUN 3 2016
The Flood Warning continues for
the Deep Red Creek near Randlett
* until Sunday afternoon...or until the warning is cancelled.
* At 1:45 PM Friday the stage was 23.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage late Sunday
morning.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$606
WGUS84 KOUN 040109
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT FRI JUN 3 2016
OKC033-040909-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T1617Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1017Z.NO/
809 PM CDT FRI JUN 3 2016
The Flood Warning continues for
the Deep Red Creek near Randlett
* until Sunday morning...or until the warning is cancelled.
* At 7:45 PM Friday the stage was 22.7 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage early Sunday
morning.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$096
WGUS84 KOUN 040641
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
141 AM CDT SAT JUN 4 2016
OKC033-041441-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T2315Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1715Z.NO/
141 AM CDT SAT JUN 4 2016
...Flood Warning extended until Sunday evening...
The Flood Warning continues for
the Deep Red Creek near Randlett
* until Sunday evening...or until the warning is cancelled.
* At 12:45 AM Saturday the stage was 22.6 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage early Sunday
afternoon.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$117
WGUS84 KOUN 041351
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
851 AM CDT SAT JUN 4 2016
OKC033-042151-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T2308Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1708Z.NO/
851 AM CDT SAT JUN 4 2016
The Flood Warning continues for
the Deep Red Creek near Randlett
* until Sunday evening...or until the warning is cancelled.
* At 7:45 AM Saturday the stage was 22.7 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage early Sunday
afternoon.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$902
WGUS84 KOUN 041859
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 PM CDT SAT JUN 4 2016
OKC031-033-050259-
/O.EXT.KOUN.FL.W.0035.000000T0000Z-160606T0424Z/
/WLTO2.3.ER.160603T0505Z.160604T0830Z.160605T2224Z.NO/
159 PM CDT SAT JUN 4 2016
The Flood Warning continues for
the East Cache Creek near Walters
* until Sunday evening...or until the warning is cancelled.
* At 1:30 PM Saturday the stage was 26.5 feet.
* Major flooding is occurring.
* Flood stage is 21.0 feet.
* Forecast...The East Cache Creek has crested and will continue to
fall. The East Cache Creek will fall below flood stage late Sunday
afternoon.
&&
LAT...LON 3422 9837 3421 9823 3440 9823 3451 9831
3451 9846 3439 9836
$$
OKC033-050259-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160606T0123Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1923Z.NO/
159 PM CDT SAT JUN 4 2016
...Flood Warning extended until Sunday evening...
The Flood Warning continues for
the Deep Red Creek near Randlett
* until Sunday evening...or until the warning is cancelled.
* At 1:45 PM Saturday the stage was 22.7 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage early Sunday
afternoon.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$452
WGUS84 KOUN 050059
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT SAT JUN 4 2016
OKC033-050859-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160606T0720Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160606T0120Z.NO/
759 PM CDT SAT JUN 4 2016
...Flood Warning extended until late Sunday night...
The Flood Warning continues for
the Deep Red Creek near Randlett
* until late Sunday night...or until the warning is cancelled.
* At 7:45 PM Saturday the stage was 22.6 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage Sunday
evening.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
Kurtz609
WGUS84 KOUN 050741
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
241 AM CDT SUN JUN 5 2016
OKC033-051541-
/O.CON.KOUN.FL.W.0034.000000T0000Z-160606T0720Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160606T0120Z.NO/
241 AM CDT SUN JUN 5 2016
The Flood Warning continues for
the Deep Red Creek near Randlett
* until late tonight...or until the warning is cancelled.
* At 1:45 AM Sunday the stage was 22.2 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage Sunday
evening.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$089
WGUS84 KOUN 051253
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
753 AM CDT SUN JUN 5 2016
OKC033-052053-
/O.EXT.KOUN.FL.W.0034.000000T0000Z-160605T2315Z/
/RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1715Z.NO/
753 AM CDT SUN JUN 5 2016
The Flood Warning continues for
the Deep Red Creek near Randlett
* until this evening...or until the warning is cancelled.
* At 7:45 AM Sunday the stage was 20.6 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek has crested and will continue to
fall. The Deep Red Creek will fall below flood stage early Sunday
afternoon.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$014 WGUS84 KOUN 051606 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1106 AM CDT SUN JUN 5 2016 OKC033-051636- /O.CAN.KOUN.FL.W.0034.000000T0000Z-160605T2315Z/ /RNDO2.2.ER.160602T1024Z.160602T2230Z.160605T1352Z.NO/ 1106 AM CDT SUN JUN 5 2016 The Flood Warning is cancelled for The Deep Red Creek near Randlett. * At 11 AM Sunday the stage was 18.8 feet. * Flood stage is 20.0 feet. * Forecast: The Deep Red Creek has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 2, 4:47 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 2, 4:47 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Norman OK 447 AM CDT THU JUN 2 2016 .DISCUSSION... Very heavy rainfall continues near the Red River early this morning, south of Ardmore. Expect this to lift northward into southern/southeastern OK through the morning hours with the potential for flash flooding. Parts of Clay County receive over 8 inches of rainfall. Further north and northwest over west central OK, shower coverage is beginning to increase along a 700 MB baroclinic zone. At least chance PoPs are expected through early this evening before the mid level low shifts ESE. The flood watch will remain in effect until 00Z, but may need to be extended through Friday across SE OK depending on the progression of the mid to upper low now moving over the Big Bend of TX. Right now it appears at least high chance PoPs will linger over SE OK through Saturday, but rainfall rates should decrease dramatically by this time. By Saturday, an upper low will move into the upper Midwest. A cold front will accompany this feature through the day Saturday. Dewpoints will drop into the 50s and 60s behind this front and a surface ridge axis is expected to extended through the panhandle and into west TX Sunday morning. Low temps will drop into the mid 50s across NW OK under this ridge axis. Most of the Southern Plains will remain under the influence of northerly mid to upper flow thru Tuesday ahead of a shortwave ridge. It does appear by Tue AM SCHC PoPs could return to northern OK as most models suggest an impulse within the northerly flow moving into the region. Confidence remains low, however. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 75 64 80 62 / 60 30 30 20 Hobart OK 75 62 82 61 / 60 30 20 10 Wichita Falls TX 77 64 80 64 / 50 50 50 30 Gage OK 75 57 83 59 / 30 10 10 0 Ponca City OK 78 61 82 62 / 30 10 20 10 Durant OK 77 66 76 66 / 70 70 60 40 && .OUN Watches/Warnings/Advisories... OK...Flood Watch through this evening for OKZ011>030-033>048-050>052. TX...Flood Watch through this evening for TXZ083>090. && 23/03
Hazardous weather outlook, Jun 2, 5:00 AM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 500 AM CDT THU JUN 2 2016 OKZ004>048-050>052-TXZ083>090-031000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 500 AM CDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .HEAVY RAIN... SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN PRODUCE LOCALLY HEAVY RAINFALL TODAY. RAINFALL WILL BE HEAVY ENOUGH IN SOME LOCATIONS TO CAUSE FLOODING. A FLOOD WATCH IS IN EFFECT. .THUNDERSTORMS... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SEVERE WEATHER IS UNLIKELY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. CMS
In the hours before
Local storm report, Jun 2, 1:02 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
102 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM FLASH FLOOD 4 SW HURNVILLE 33.92N 98.22W
06/02/2016 CLAY TX EMERGENCY MNGR
HWY 148 NORTH CLOSED AT MAYO RD NORTH OF HENRIETTA.
&&
CMSLocal storm report, Jun 2, 5:23 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
523 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 4 WNW HENRIETTA 33.83N 98.27W
06/02/2016 CLAY TX EMERGENCY MNGR
US 287 S IMPASSABLE FROM BROWN TO KLEIN ROAD
&&
CMSLocal storm report, Jun 2, 5:39 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
539 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 8 E HENRIETTA 33.81N 98.06W
06/02/2016 CLAY TX EMERGENCY MNGR
US 82 IMPASSABLE BETWEEN HENRIETTA AND RINGGOLD
&&
CMSLocal storm report, Jun 2, 5:40 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
540 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 3 SSW HURNVILLE 33.91N 98.18W
06/02/2016 CLAY TX EMERGENCY MNGR
FARM TO MARKET 1197 IMPASSABLE NORTH OF HENRIETTA
&&
CMSLocal storm report, Jun 2, 6:20 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLOOD HENRIETTA 33.82N 98.19W
06/02/2016 CLAY TX DEPT OF HIGHWAYS
NUMEROUS ROADS IN CLAY COUNTY HAVE STANDING WATER. FM1197
REMAINS CLOSED NORTH OF HENRIETTA.
&&
CMSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:43 PM CDT | Areal Flood Advisory | OUN | Cotton, Tillman | 3 hr |
| Jun 1, 8:23 PM CDT | Flash Flood Warning | OUN | Cotton, Tillman | 3 hr |
| Jun 2, 4:50 AM CDT | Areal Flood Advisory | OUN | Carter, Love, Marshall | 3 hr |
| Jun 2, 6:55 AM CDT | Flash Flood Warning | OUN | Johnston, Marshall | 3 hr |
| Jun 2, 6:59 AM CDT | Areal Flood Advisory | OUN | Bryan, Johnston, Love, Marshall, Murray, Pontotoc | 3 hr |
| Jun 2, 7:23 AM CDT | Areal Flood Advisory | OUN | Tillman | 3 hr |
| Jun 2, 7:40 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Roger Mills | 3 hr |
| Jun 2, 7:54 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 3 hr |
| Jun 2, 8:33 AM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| Jun 2, 11:47 AM CDT | Areal Flood Warning | OUN | Comanche | 3 hr |
| Jun 2, 2:12 PM CDT | River Flood Warning | OUN | Comanche, Cotton | 3 days |
| Jun 2, 2:12 PM CDT | River Flood Warning | OUN | Love | 4 days |
| Jun 2, 2:21 PM CDT | Areal Flood Advisory | OUN | Carter, Love | 3 hr |
| Jun 2, 4:05 PM CDT | Areal Flood Advisory | OUN | Johnston | 3 hr |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.